# SDR USAA2010110392468

- Difficulty date: November 1, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 33,157 hours, 11,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3843
- Condition: Inoperative
- Location: Cabin
- Part time: 33,157 hours, 11,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1757 - LAS - EEL - L1 EMERGENCY POWER SUPPLY UNIT FAILS SELF-TEST.  MAINTENANCE REPLACED L1 EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.  P/N & S/N PROVIDED.
